American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[2] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information   
View Article: PDF

[3] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[4] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information   
View Article: PDF

[5] N. Leonenko, L. Sakhno and N. Šuvak. Parameter estimation for reciprocal gamma Ornstein--Uhlenbeck type processes. Theor. Probability and Math. Statist. 86 (2013) 137-154.
Abstract, references, and article information   
View Article: PDF

[6] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[7] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF

[8] Yu. V. Kozachenko and O. O. Pogorilyak. A method of modelling log Gaussian Cox processes. Theor. Probability and Math. Statist. 77 (2008) 91-105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu. V. Kozachenko and O. O. Pogorilyak. Modelling log Gaussian Cox processes with a given reliability and accuracy. Theor. Probability and Math. Statist. 76 (2008) 77-91. MR 2368741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. I. Masol and S. V. Popereshnyak. A theorem on the distribution of the rank of a sparse Boolean random matrix and some applications. Theor. Probability and Math. Statist. 76 (2008) 103-116. MR 2368743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] O. I. Ponomarenko and Yu. D. Perun. Multi-dimensional additively stationary random functions on convex structures. Theor. Probability and Math. Statist. 74 (2007) 133-146. MR 2336784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. F. Gorodnii. Wide sense stationary solutions of difference equations in a Banach space. Theor. Probability and Math. Statist. 74 (2007) 29-35. MR 2336776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. P. Moklyachuk and O. Yu. Masyutka. Interpolation of multidimensional stationary sequences. Theor. Probability and Math. Statist. 73 (2006) 125-133. MR 2213847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yu. V. Kozachenko and I. V. Rozora. Accuracy and reliability of models of stochastic processes of the space $\mathrm{Sub}_\varphi(\Omega)$. Theor. Probability and Math. Statist. 71 (2005) 105-117. MR 2144324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] O. K. Zakusylo and N. P. Lysak. On a multivariate storage process. Theor. Probability and Math. Statist. 71 (2005) 81-91.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. A. Malyarenko. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. Theor. Probability and Math. Statist. 69 (2004) 115-127. MR 2110910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1